A discrete/continuous choice model on a nonconvex budget set
Year of publication: |
2018
|
---|---|
Authors: | Miyawaki, Koji ; Omori, Yasuhiro ; Hibiki, Akira |
Published in: |
Econometric reviews. - Philadelphia, Pa. : Taylor & Francis, ISSN 0731-1761, ZDB-ID 797463-2. - Vol. 37.2018, 1/5, p. 89-113
|
Subject: | Bayesian analysis | discrete/continuous choice approach | Hermite–Hadamard integral inequality | nonconvex budget set | residential gas demand | Präferenztheorie | Theory of preferences | USA | United States | Theorie | Theory | Diskrete Entscheidung | Discrete choice |
-
Misclassification in binary choice models
Meyer, Bruce D., (2014)
-
Präferenzmessung durch die Discrete Choice-Analyse : Effekte der Aufgabenkomplexität
Brocke, Michaela, (2006)
-
Liu, Jianhui, (2024)
- More ...
-
"Bayesian Estimation of Demand Functions under Block Rate Pricing"
Miyawaki, Koji, (2009)
-
Miyawaki, Koji, (2010)
-
"Bayesian Estimation of Demand Functions under Block Rate Pricing"
Miyawaki, Koji, (2006)
- More ...